# SDR UIEA2015100200565

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,613 hours, 22,586 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 2830112
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FOUR EACH PORTABLE OXYGEN BOTTLE MASKS ARE DAMAGED.  R & R DAMAGED PORTABLE OXYGEN BOTTLE MASK IN PAX CABIN AS NEEDED IAW AMM 35-31-00.
